T Nation

New Cycle Sides


#1

Started a new cutting cycle and I'm about 3 weeks in. T-prop (400mg/wk), Masteron prop (400mg/wk), Anavar (10mg tid). Shots are every other day and Anavar every day. Calorie restricted but not extreme. I am doing this cycle for purely cosmetic reasons and have no intention of competing. This is my second cycle. My first was basically Test Cyp 500mg/wk and a little Tren thrown in with HGH run throughout the cycle. Kept about 20lbs of muscle.

Ok, here's the problem. I'm having some strange sexual side effects. Specifically maintaining and finishing. Added Viagra and have wood all night but can't finish. Looked up some of the sides and it looks like this might be a prolactin problem and bromocriptine might help. Before I did this I thought I'd throw it out there and see if you all have any other ideas


#2

The AAS you are currently using arnt associated with increased prolactin levels. How long ago was your previous cycle? You may have elevated prolactin from the Tren but it depends how long ago it was.
Also, are you using HGH this time? HGH can also increase prolactin levels.


#3

That's what I was thinking. Last cycle was about 2 years ago. Read that Bromocriptine 0.5mg daily might do the trick.
Thoughts?


#4

No Tren and you got that? I never had this issue before but I do have it now. And I've ditched the Tren yet am on Test+Masteron just like you...

I had the same experience yesterday. See my thread for details. No finish indeed. And in fact I've noticed that for about the last 10 days, my orgasms have been pretty subpar... I hope this side effect goes away fast on its own. In the mean time, I've read about L-Dopa (Mucuna pruriens).